Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 56, NWS Norman, OK

April 2, 20126 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Apr 2, 2012, 11:27 PM CDT for 6 counties in Oklahoma. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 2, 2012, 11:27 PM CDT (04:27 UTC)
Expired
Apr 3, 2012, 12:30 AM CDT
In force
63 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Alfalfa County, OK, Blaine County, OK, Dewey County, OK, Major County, OK, Woods County, OK, Woodward County, OK

The radar

The Vance AFB radar (KVNX), 67 km from the middle of the area, began a volume at 04:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 10:51 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 4.5 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2012-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1701 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2012-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1701 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
1594 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

655 
WUUS54 KOUN 030427
SVROUN
OKC003-011-043-093-151-153-030530-
/O.NEW.KOUN.SV.W.0056.120403T0427Z-120403T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1127 PM CDT MON APR 2 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN ALFALFA COUNTY IN NORTH CENTRAL OKLAHOMA...
  EXTREME NORTHWESTERN BLAINE COUNTY IN WEST CENTRAL OKLAHOMA...
  DEWEY COUNTY IN NORTHWESTERN OKLAHOMA...
  MAJOR COUNTY IN NORTHWESTERN OKLAHOMA...
  WOODS COUNTY IN NORTHWESTERN OKLAHOMA...
  WOODWARD COUNTY IN NORTHWESTERN OKLAHOMA...

* UNTIL 1230 AM CDT

* AT 1122 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR 
  INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF 
  DOLLAR SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE 
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES 
  NORTHWEST OF MUTUAL TO 5 MILES SOUTHWEST OF OAKWOOD...MOVING 
  NORTHEAST AT 45 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  FAIRVIEW...WAYNOKA...SEILING...VICI...CARMEN...TALOGA...
  CLEO SPRINGS...LONGDALE...ALINE...DACOMA...MUTUAL...OAKWOOD...
  AVARD...QUINLAN...CESTOS...CANTON LAKE...CHESTER...ORIENTA...
  ORION AND HUCMAC. 

WINDSPEEDS OF 50 TO 55 MPH HAVE BEEN FREQUENTLY REPORTED WITH THESE 
THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3653 9823 3581 9880 3609 9935 3680 9889
TIME...MOT...LOC 0422Z 210DEG 41KT 3626 9924 3596 9877 

$$

WR
1 follow-up statement
245 
WWUS54 KOUN 030521
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1221 AM CDT TUE APR 3 2012

OKC065-141-TXC155-197-487-030530-
/O.CON.KOUN.SV.W.0058.000000T0000Z-120403T0530Z/
TILLMAN OK-JACKSON OK-FOARD TX-HARDEMAN TX-WILBARGER TX-
1221 AM CDT TUE APR 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM 
CDT FOR EXTREME WEST CENTRAL TILLMAN...EXTREME SOUTHEASTERN 
JACKSON...EAST CENTRAL FOARD...EXTREME SOUTHEASTERN HARDEMAN AND 
WILBARGER COUNTIES...

AT 1218 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE 
THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF 
BALL SIZE AND DAMAGING WINDS IN EXCESS OF 65 MPH. THIS STORM WAS 
LOCATED NEAR LOCKETT...MOVING NORTHEAST AT 35 MPH. 

LOCATIONS IMPACTED INCLUDE...
VERNON...FARGO...LOCKETT...ODELL...THALIA AND RAYLAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3447 9936 3447 9934 3438 9909 3386 9945
      3397 9968
TIME...MOT...LOC 0518Z 214DEG 29KT 3409 9940 

$$

WR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 6:17 PM CDT, 5 hours 10 minutes earlier.

Area forecast discussion, Apr 2, 6:17 PM CDT, 5 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
617 PM CDT MON APR 2 2012

.AVIATION...
FOR THE 00Z TAFS...GENERALLY VFR CONDITIONS WITH ISOLATED TSRA CAN
BE EXPECTED THROUGH 05Z...THEN DETERIORATING CONDITIONS ARE LIKELY.
IF ANY STORM DIRECTLY AFFECTS SITE...MVFR OR LOWER CONDITIONS AND BRIEF
GUSTY WINDS AND HAIL WOULD BE POSSIBLE.

THINK MOST LOCATIONS WILL BECOME MVFR...IF NOT IFR...05-12Z...THOUGH
CONFIDENCE REMAINS MODERATE AT BEST. BETTER COVERAGE OF TSRA CAN BE
EXPECTED AFTER 05Z. BELIEVE MOST TSRA WILL NOT AFFECT KOKC UNTIL 10Z
AT THE EARLIEST.

MBS

&&

.DISCUSSION...
INSTABILITY HAS INCREASED THIS AFTERNOON LEADING TO THE POTENTIAL
OF THUNDERSTORMS AND SEVERE WEATHER... BOTH AHEAD OF THE UPPER
WAVE MOVING INTO THE SOUTHERN HIGH PLAINS FROM NEW MEXICO... AND
ALSO AHEAD OF THE UPPER WAVE DRIFTING NORTH FROM NORTHEAST TEXAS.
THERE WILL BE A SMALL WINDOW IN TIME AND SPACE OF SURFACE-BASED
ROTATING STORMS LATE THIS AFTERNOON AND EARLY THIS EVENING AS WIND
SHEAR INCREASES AND BEFORE CONVECTION BECOMES MORE ELEVATED. THE
NEW MEXICO/SOUTHERN HIGH PLAINS LOW BECOMES THE DOMINANT WEATHER
FOCUS FOR THE NEXT FEW DAYS AS IT DRIFTS ONLY SLOWLY
EAST/NORTHEAST AND MAINTAINS STORM CHANCES WEDNESDAY. AFTER THIS
STORM SYSTEM MOVES THROUGH... PRECIP CHANCES DIMINISH UNTIL THE
UPPER RIDGE MOVES TO THE EAST LATE THIS WEEK AND SOUTHWEST FLOW
RETURNS TO THE AREA. THE SLIGHT CHANCE POPS LATE THIS WEEK STILL
LOOK GOOD AT THIS POINT AND MADE NO SIGNIFICANT CHANGES TO THE
EXTENDED PORTION OF THE PACKAGE.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  61  78  51  75 /  40  60  40  20
HOBART OK         52  78  47  76 /  40  50  20  10
WICHITA FALLS TX  57  83  49  81 /  40  50  20  10
GAGE OK           47  74  41  71 /  50  40  30  20
PONCA CITY OK     61  76  51  70 /  40  60  50  30
DURANT OK         66  79  56  80 /  40  60  50  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&
Hazardous weather outlook, Apr 2, 11:50 AM CDT, 11 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1150 AM CDT MON APR 2 2012

OKZ004>048-050>052-TXZ083>090-031200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1150 AM CDT MON APR 2 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FROM THIS
AFTERNOON THROUGH TONIGHT ACROSS PORTIONS OF OKLAHOMA AND WESTERN
NORTH TEXAS.

LOCATION...
THE SLIGHT RISK INCLUDES MUCH OF THE NWS NORMAN FORECAST
AREA.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 4 PM
THROUGH 1 AM.

IMPACTS...
DAMAGE TO AUTOMOBILES...ROOFTOPS...AND VEGETATION FROM DAMAGING HAIL
UP TO TENNIS BALL SIZE.

DAMAGING WIND GUSTS TO 65 MPH.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN WESTERN
OKLAHOMA AND WESTERN NORTH TEXAS SHOULD BE PREPARED FOR
THUNDERSTORMS TO BEGIN BY 4 PM. FARTHER EAST...THE RISK OF SEVERE
WEATHER WILL TAKE PLACE IN THE LATE EVENING AND OVERNIGHT.

DISCUSSION...
HEATING OF AN ADEQUATELY MOIST AIR MASS...ALONG WITH SEASONABLY COOL
TEMPERATURES ALOFT...WILL YIELD MODERATE TO STRONG INSTABILITY
ACROSS THE REGION THIS AFTERNOON. A DRYLINE WILL NEAR FAR
WESTERN PARTS OF OKLAHOMA AND NORTH TEXAS BY LATE AFTERNOON.
AN APPROACHING UPPER LEVEL STORM WILL STALL TO THE WEST OF THE
DRYLINE. BECAUSE THE LOW IS STALLING...THE NUMBER OF STORMS
OCCURRING IN THE AFTERNOON AND EVENING HOURS MAY BE RELATIVELY
FEW...BUT ANY STORMS THAT DEVELOP ARE LIKELY TO BECOME SEVERE.
SUPERCELLS ARE POSSIBLE...WITH AN ENHANCED RISK FOR VERY LARGE AND
DAMAGING HAIL.

DURING THE EVENING AND OVERNIGHT HOURS...THE LOW LEVEL JET WILL
PROMOTE AN INCREASING NUMBER OF THUNDERSTORMS...ESPECIALLY FROM
NORTH TEXAS INTO SOUTHERN OKLAHOMA...AND ALSO ALONG A COLD FRONT
ENTERING NORTHWEST OKLAHOMA. A RISK OF SEVERE WINDS AND HAIL UP
TO 2 INCHES IN DIAMETER WILL CONTINUE THROUGH AT LEAST THE FIRST
HALF OF THE NIGHT...AND THE RISK OF HEAVY RAINFALL WILL INCREASE.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY APR 3.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...80 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM OUTLOOK...
THE UPPER LEVEL LOW WILL MOVE INTO OKLAHOMA AND WESTERN NORTH TEXAS
ON TUESDAY. THIS WILL BRING INCREASED COVERAGE OF RAIN AND
THUNDERSTORMS. SOME SEVERE WEATHER IS POSSIBLE. A FEW THUNDERSTORMS
ARE AGAIN POSSIBLE IN NORTHERN OKLAHOMA ON WEDNESDAY...AND A SLIGHT
CHANCE OF THUNDERSTORMS IS FORECAST FOR MUCH OF NEXT WEEKEND.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
TUESDAY.

In the hours before

Local storm report, Apr 2, 10:31 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1031 PM CDT MON APR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 PM     TSTM WND GST     6 S VERNON              34.07N 99.28W
04/02/2012  E70 MPH          WILBARGER          TX   TRAINED SPOTTER

            POWER LINES DOWN AT THE CORNER OF CR 134 E AND 183. WINDS
            EST 70 MPH.

&&

RBARNES
Local storm report, Apr 2, 10:48 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1048 PM CDT MON APR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1019 PM     TSTM WND GST     2 SE FREDERICK          34.37N 98.99W
04/02/2012  M62 MPH          TILLMAN            OK   ASOS

&&

FM
Local storm report, Apr 2, 10:58 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1058 PM CDT MON APR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 PM     HAIL             6 NNE FARGO             36.45N 99.58W
04/02/2012  E1.50 INCH       WOODWARD           OK   EMERGENCY MNGR

&&

FM
Special weather statement, Apr 2, 11:01 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1101 PM CDT MON APR 2 2012

OKZ011-015>017-024-030500-
CUSTER OK-BLAINE OK-DEWEY OK-MAJOR OK-CANADIAN OK-
1101 PM CDT MON APR 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR CUSTER...BLAINE...DEWEY...
SOUTHWESTERN MAJOR AND WESTERN CANADIAN COUNTIES UNTIL 1200 AM CDT...

AT 1057 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 6 MILES NORTHWEST OF CAMARGO TO CLOUD CHIEF...MOVING EAST AT
35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
WEATHERFORD...WATONGA...GEARY...THOMAS...HYDRO...SEILING...ARAPAHO...
CANTON...CUSTER CITY...TALOGA...LONGDALE...GREENFIELD...CAMARGO...
OAKWOOD...PUTNAM...FAY...CANTON LAKE...EAGLE CITY...ORION AND
HUCMAC.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
TUESDAY MORNING FOR NORTHWESTERN OKLAHOMA.

LAT...LON 3616 9895 3634 9865 3576 9820 3573 9820
      3572 9814 3566 9804 3555 9856 3555 9861
      3553 9862 3546 9891 3597 9938 3602 9938
TIME...MOT...LOC 0357Z 262DEG 32KT 3606 9939 3526 9874

WR
Special weather statement, Apr 2, 11:15 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1115 PM CDT MON APR 2 2012

TXZ089-030515-
ARCHER TX-
1115 PM CDT MON APR 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR ARCHER COUNTY UNTIL 1215 AM
CDT...

AT 1112 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MEGARGEL...
MOVING NORTHEAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
ARCHER CITY AND MEGARGEL.

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3347 9896 3349 9893 3370 9851 3347 9842
      3340 9843 3339 9891
TIME...MOT...LOC 0412Z 244DEG 16KT 3342 9885

WR
Special weather statement, Apr 2, 11:19 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1119 PM CDT MON APR 2 2012

OKZ027-039-030445-
GRADY OK-STEPHENS OK-
1119 PM CDT MON APR 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR GRADY AND STEPHENS COUNTIES
UNTIL 1145 PM CDT...

AT 1117 PM CDT...SEVERE THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM FORT COBB TO 5 MILES WEST OF ELGIN TO 5 MILES
SOUTHEAST OF FAXON...MOVING EAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH...

LOCATIONS IMPACTED INCLUDE...
DUNCAN...CHICKASHA...MARLOW...TUTTLE...MINCO...COMANCHE...RUSH
SPRINGS...BRAY...NINNEKAH...EMPIRE CITY...AMBER...POCASSET...NORGE...
TABLER...AGAWAM...LAVERTY AND ACME.

MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A
WARNING IS ISSUED OR IF STORMS THREATEN YOU.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
TUESDAY MORNING FOR CENTRAL OKLAHOMA AND NORTHEASTERN TEXAS.

LAT...LON 3432 9808 3532 9808 3534 9785 3533 9782
      3534 9781 3436 9779
TIME...MOT...LOC 0417Z 248DEG 30KT 3518 9842 3477 9836 3437 9851

WR

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:06 PM CDTSpecial Weather StatementOUNSeminole24 min
Apr 2, 7:26 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills, Woodward49 min
Apr 2, 8:25 PM CDTSpecial Weather StatementOUNBeckham, Greer, Harmon, Jackson50 min
Apr 2, 8:33 PM CDTSpecial Weather StatementOUNEllis27 min
Apr 2, 8:36 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon, Jackson, Roger Mills39 min
Apr 2, 8:42 PM CDTSevere Thunderstorm WarningOUNEllis, Harper33 min
Apr 2, 9:15 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson, Kiowa, Tillman75 min
Apr 2, 9:18 PM CDTSpecial Weather StatementOUNBeckham, Roger Mills42 min
Apr 2, 10:11 PM CDTSpecial Weather StatementOUNBeckham, Custer, Dewey, Ellis, Harper, Roger Mills and 1 more34 min
Apr 2, 10:27 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Cotton, Kiowa, Tillman, Washita63 min
Apr 2, 10:33 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woodward27 min
Apr 2, 10:58 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward62 min
Apr 2, 11:01 PM CDTSpecial Weather StatementOUNBlaine, Custer, Dewey59 min
Apr 2, 11:19 PM CDTSpecial Weather StatementOUNGrady, Stephens26 min
Apr 2, 11:30 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Cotton, Grady, Stephens60 min
Apr 2, 11:32 PM CDTSpecial Weather StatementOUNCanadian, Kingfisher28 min
Apr 2, 11:52 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman38 min
Apr 3, 12:49 AM CDTSevere Thunderstorm WarningOUNJackson, Tillman56 min
Apr 3, 1:25 AM CDTSpecial Weather StatementOUNKiowa50 min
Apr 3, 1:39 AM CDTSevere Thunderstorm WarningOUNTillman66 min
Apr 3, 2:59 AM CDTSpecial Weather StatementOUNCotton, Tillman46 min
Apr 3, 3:09 AM CDTSpecial Weather StatementOUNCaddo, Grady51 min
Apr 3, 6:23 AM CDTSpecial Weather StatementOUNJefferson, Stephens37 min
Apr 3, 1:35 PM CDTSpecial Weather StatementOUNCarter, Love25 min
Apr 3, 2:50 PM CDTAreal Flood AdvisoryOUNJefferson3 hr
Apr 3, 3:42 PM CDTSpecial Weather StatementOUNCoal33 min
Apr 3, 3:50 PM CDTSpecial Weather StatementOUNCoal25 min
Apr 3, 4:40 PM CDTSpecial Weather StatementOUNJohnston35 min
Apr 3, 5:58 PM CDTSpecial Weather StatementOUNRoger Mills32 min
Apr 3, 6:39 PM CDTSpecial Weather StatementOUNDewey, Woodward36 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.